It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi!

I have been diagnosed with the general unexplained infertility. My husband and I have a daughter that was born without difficulty, nearly two years ago. We have been trying for a second child since this past August--with the assistance of an RE. After 4 cycles of clomid, our RE suggested IUI w/clomid. It didn't work, and the following clomid cycle (#6) led to anovulatory cycle.

Our RE then suggested that we move onto injectibles (and HCG trigger shot) along with IUI. This is our second round of injectibles with IUI. After our last IUI (w/injectibles), I started spotting that night. The spotting never stopped until my period arrived. We found out that it may have been a biochemical pregnancy because my HcG levels were slightly positive.

We had the IUI a couple days ago again, and just like the last IUI, I started spotting, even heavy spotting, that night, and it has not stopped--although not as heavy now, but still spotting all day long.

We understand that the IUI procedure itself can cause some irritation and that it is normal if one spots. However, it is not stopping and my RE doesn't seem to know why. We're wondering if it's the meds (Bravelle), or the HcG shot, or the IUI that is leading to all that bleeding. My cervical mucus was perfectly fine right up until the IUI. Should we try again with the meds but not the IUI? Should we not do the meds altogether? Are there side effects to these drugs or IUI that lead to bleeding?

My husband has no issues. I have no known issues. No cysts, no endometrium issues, no progesterone issues.

Please chime in if you have any past experience or advice.

From a concerned Quebecoise. :(





All times are GMT -7. The time now is 03:21 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!